MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. PROFEMUR MODULAR FEMORAL NECK; HIP COMPONENT
Model Number PHA01252
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 07/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, patient was revised due to dislocation.The bipolar cup fell off the head.T was confirmed that the soft tissue was wrapped around the ring part in the tumbled bipolar cup.(b)(4).

Brand Name
PROFEMUR MODULAR FEMORAL NECK
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key12360129
Report Number3010536692-2021-00447
Device Sequence Number11946809
Product Code LWJ
UDI-Device IdentifierM684PHA012521
UDI-PublicM684PHA012521
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberPHA01252
Device Catalogue NumberPHA01252
Device Lot Number1850491
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2021
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/30/2021
Initial Date Received by Manufacturer 07/30/2021
Supplement Date Received by Manufacturer07/30/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date10/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR